# SDR SWAA2023100395600

- Difficulty date: August 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE STA 727E THRU 727F HAS CORROSION AT 3EA FASTENER HOLES<[01] PART BEING REPLACED F.S. 727 THRU F.S. 767; PART # 146A7502-52 ON NR# TTG8Q00N5E9F PER SRM 51-10-02;[02] C/W INSPECTION.
